# SDR FDEA201107272997

- Difficulty date: July 27, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71217
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FRAME AT STA 655 RT BETWEEN LONGERON 11 TO 12 RT FOUND IMPACT DENT.  DENTED AREA REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 2, REV 47. COMPLIED IAW EA 1-5310-150789, PART 1, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
